American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Daniel Juteau, Carl Mautner and Geordie Williamson. Parity sheaves. J. Amer. Math. Soc. 27 (2014) 1169-1212.
Abstract, references, and article information   
View Article: PDF

[2] Olivier Dudas and Raphaël Rouquier. Coxeter orbits and Brauer trees III. J. Amer. Math. Soc. 27 (2014) 1117-1145.
Abstract, references, and article information   
View Article: PDF

[3] Robert Guralnick and Gunter Malle. Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012) 77-121. MR 2833479.
Abstract, references, and article information   
View Article: PDF

[4] Peter Fiebig. Sheaves on affine Schubert varieties, modular representations, and Lusztig’s conjecture. J. Amer. Math. Soc. 24 (2011) 133-181. MR 2726602.
Abstract, references, and article information   
View Article: PDF

[5] Dikran B. Karagueuzian and Peter Symonds. The module structure of a group action on a polynomial ring: A finiteness theorem. J. Amer. Math. Soc. 20 (2007) 931-967. MR 2328711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Support varieties for infinitesimal group schemes . J. Amer. Math. Soc. 10 (1997) 729-759. MR 1443547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Infinitesimal 1-parameter subgroups and cohomology . J. Amer. Math. Soc. 10 (1997) 693-728. MR 1443546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1